Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Siegel modular forms of degree three and the cohomology of local systems
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).ORCID iD: 0000-0003-2598-4870
2014 (English)In: Selecta Mathematica, New Series, ISSN 1022-1824, E-ISSN 1420-9020, Vol. 20, no 1, 83-124 p.Article in journal (Refereed) Published
Abstract [en]

We give an explicit conjectural formula for the motivic Euler characteristic of an arbitrary symplectic local system on the moduli space of principally polarized abelian threefolds. The main term of the formula is a conjectural motive of Siegel modular forms of a certain type; the remaining terms admit a surprisingly simple description in terms of the motivic Euler characteristics for lower genera. The conjecture is based on extensive counts of curves of genus three and abelian threefolds over finite fields. It provides a lot of new information about vector-valued Siegel modular forms of degree three, such as dimension formulas and traces of Hecke operators. We also use it to predict several lifts from genus 1 to genus 3, as well as lifts from and new congruences of Harder type.

Place, publisher, year, edition, pages
2014. Vol. 20, no 1, 83-124 p.
Keyword [en]
Siegel modular forms, Moduli of abelian varieties, Symplectic local systems, Euler characteristic, Lefschetz trace formula, Hecke operators, Moduli of curves
National Category
Mathematics
Identifiers
URN: urn:nbn:se:kth:diva-140376DOI: 10.1007/s00029-013-0118-6ISI: 000329242600003Scopus ID: 2-s2.0-84891658768OAI: oai:DiVA.org:kth-140376DiVA: diva2:690397
Note

QC 20140123

Available from: 2014-01-23 Created: 2014-01-23 Last updated: 2017-12-06Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Authority records BETA

Faber, Carel

Search in DiVA

By author/editor
Faber, Carel
By organisation
Mathematics (Div.)
In the same journal
Selecta Mathematica, New Series
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 33 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf